# SDR SWAA2013102921622

- Difficulty date: October 9, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 52,752 hours, 30,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, STAB STATION 129.50 RIB CRACKED ON THE LOWER FLANGE AT 14.5", 20", 24.5", 26.5", 27.5" & 29.75" AFT OF THE FRONT SPAR.  REPAIRED RIB IAW EA.
